# SDR ASAA2012100793044

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,637 hours, 5,984 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5460
- Condition: Failed
- Location: Anti-Ice System
- Part time: 19,641 hours, 5,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE COWL VALVE OPEN LIGHT BRIGHT BLUE WITH SWITCH ON.  REPLACED NR 1 ENGINE COWL ANTI-ICE VALVE REF MM 30-21-11 VALVE, OPS CHECKED GOOD & LEAK CHECKED GOOD.
